首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Supersingular K3 surfaces are unirational (vol 200, pg 979, 2015)
被引:0
|
作者
:
Liedtke, Christian
论文数:
0
引用数:
0
h-index:
0
机构:
Tech Univ Munich, Zentrum Math, M11,Boltzmannstr 3, D-85748 Garching, Germany
Tech Univ Munich, Zentrum Math, M11,Boltzmannstr 3, D-85748 Garching, Germany
Liedtke, Christian
[
1
]
机构
:
[1]
Tech Univ Munich, Zentrum Math, M11,Boltzmannstr 3, D-85748 Garching, Germany
来源
:
INVENTIONES MATHEMATICAE
|
2021年
/ 223卷
/ 03期
关键词
:
D O I
:
10.1007/s00222-020-01028-8
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
As was pointed out by Bragg and Lieblich
引用
收藏
页码:1407 / 1409
页数:3
相关论文
共 50 条
[41]
Classification of Enriques surfaces covered by the supersingular K3 surface with Artin invariant 1 in characteristic 2
Kondo, Shigeyuki
论文数:
0
引用数:
0
h-index:
0
机构:
Nagoya Univ, Grad Sch Math, Nagoya, Aichi 4648602, Japan
Nagoya Univ, Grad Sch Math, Nagoya, Aichi 4648602, Japan
Kondo, Shigeyuki
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN,
2021,
73
(01)
: 301
-
328
[42]
A note on the supersingular K3 surface of Artin invariant 1
论文数:
引用数:
h-index:
机构:
Schuett, Matthias
JOURNAL OF PURE AND APPLIED ALGEBRA,
2012,
216
(06)
: 1438
-
1441
[43]
Maximal subgroups of the mathieu group M23 and symplectic automorphisms of supersingular K3 surfaces
Kondo, Shigeyuki
论文数:
0
引用数:
0
h-index:
0
机构:
Nagoya Univ, Grad Sch Math, Nagoya, Aichi 4648602, Japan
Nagoya Univ, Grad Sch Math, Nagoya, Aichi 4648602, Japan
Kondo, Shigeyuki
INTERNATIONAL MATHEMATICS RESEARCH NOTICES,
2006,
2006
[44]
An isoceny of K3 surfaces
Van Geemen, B
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Milan, Dipartimento Matemat, I-20133 Milan, Italy
Van Geemen, B
Top, J
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Milan, Dipartimento Matemat, I-20133 Milan, Italy
Top, J
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,
2006,
38
: 209
-
223
[45]
DEGENERATION OF K3 SURFACES
NISHIGUCHI, K
论文数:
0
引用数:
0
h-index:
0
机构:
OSAKA UNIV,FAC SCI,DEPT MATH,OSAKA,JAPAN
OSAKA UNIV,FAC SCI,DEPT MATH,OSAKA,JAPAN
NISHIGUCHI, K
JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY,
1988,
28
(02):
: 267
-
300
[46]
Noncommutative K3 surfaces
论文数:
引用数:
h-index:
机构:
Kim, H
Lee, CY
论文数:
0
引用数:
0
h-index:
0
机构:
Kyungpook Natl Univ, Topol & Geometry Res Ctr, Taegu 702701, South Korea
Lee, CY
PHYSICS LETTERS B,
2002,
536
(1-2)
: 154
-
160
[47]
On elliptic K3 surfaces
Shimada, I
论文数:
0
引用数:
0
h-index:
0
机构:
Hokkaido Univ, Fac Sci, Dept Math, Sapporo, Hokkaido 0600810, Japan
Hokkaido Univ, Fac Sci, Dept Math, Sapporo, Hokkaido 0600810, Japan
Shimada, I
MICHIGAN MATHEMATICAL JOURNAL,
2000,
47
(03)
: 423
-
446
[48]
On normal K3 surfaces
Shimada, Ichiro
论文数:
0
引用数:
0
h-index:
0
机构:
Hokkaido Univ, Fac Sci, Dept Math, Sapporo, Hokkaido 0600810, Japan
Hokkaido Univ, Fac Sci, Dept Math, Sapporo, Hokkaido 0600810, Japan
Shimada, Ichiro
MICHIGAN MATHEMATICAL JOURNAL,
2007,
55
(02)
: 395
-
416
[49]
Families of K3 surfaces
Borcherds, RE
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Berkeley, Dept Math, Berkeley, CA 94720 USA
Borcherds, RE
Katzarkov, L
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Berkeley, Dept Math, Berkeley, CA 94720 USA
Katzarkov, L
Pantev, T
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Berkeley, Dept Math, Berkeley, CA 94720 USA
Pantev, T
Shepherd-Barron, NI
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Berkeley, Dept Math, Berkeley, CA 94720 USA
Shepherd-Barron, NI
JOURNAL OF ALGEBRAIC GEOMETRY,
1998,
7
(01)
: 183
-
193
[50]
ON CURVES ON K3 SURFACES
MARTENS, G
论文数:
0
引用数:
0
h-index:
0
MARTENS, G
LECTURE NOTES IN MATHEMATICS,
1989,
1389
: 174
-
182
←
1
2
3
4
5
→